Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Cohen-Macaulay algebraic monoids


Author: Lex E. Renner
Journal: Proc. Amer. Math. Soc. 89 (1983), 574-578
MSC: Primary 20M99; Secondary 14M05
MathSciNet review: 718975
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ E$ be an irreducible, normal, algebraic monoid with group of units $ G = {\text{G}}{{\text{l}}_2}(K)$, $ {\text{S}}{{\text{l}}_2}(K) \times {K^*}$ or $ {\text{PG}}{{\text{l}}_2}(K) \times {K^*}$. Then $ E$ is a Cohen-Macaulay algebraic variety.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20M99, 14M05

Retrieve articles in all journals with MSC: 20M99, 14M05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1983-0718975-X
PII: S 0002-9939(1983)0718975-X
Keywords: Algebraic monoid, Cohen-Macaulay, $ D$-group
Article copyright: © Copyright 1983 American Mathematical Society